Weak w2-stability and data dependence of Mann iteration method in Hilbert spaces


Guersoy F., Khan A. R. , Erturk M., KARAKAYA V.

REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS FISICAS Y NATURALES SERIE A-MATEMATICAS, vol.113, no.1, pp.11-20, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 113 Issue: 1
  • Publication Date: 2019
  • Doi Number: 10.1007/s13398-017-0447-y
  • Title of Journal : REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS FISICAS Y NATURALES SERIE A-MATEMATICAS
  • Page Numbers: pp.11-20

Abstract

We study a weaker and more natural notion of stability called weak w2-stability to get an insight in the corresponding results obtained by Mruter and Mruter (J Comput Appl Math 276:110-116, 2015) and Wang (J Comput Appl Math 285:226-229, 2015). A data dependence result for fixed points of strongly demicontractive operators is also established. Some illustrative examples are given to validate results obtained herein.